Are you sure?

Comfirm Cancel


Or Login using BecomeGorgeous


Please fill the form below and follow the further instructions.

By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.

Password Recovery

You are about to receive a email from us please make sure to check your spam or junk folder and add our email to your contact list.

Thank you!

Kaytelin Fleming




26 Jan 1993

I'm kaytelin, but you'll also know me as kay. i love to smile. Don't be quick to judge! I don't judge others, just because i know that im not perfect myself. im catholic, meaning i believe in god, i also believe in love & in peace. So family's first in my life. With my friends right behind. imMore saduisahduiash dsau

  • 6322 Rank

  • 2 Points


kaylvsyou asked:

15 Apr 2013

Will birth control really help/take away acne and help your cramps?

plz plz help, i hate haveing acne




sharkattack says:

Posted on 16 Nov 2008

It did help clear my face, but it did not take my cramps away,

I suggest going to the gynecologist to get evaluated and then to maybe even get blood work done.

Everyone's body is different and there are many kinds of birth control. So going to the gyn-o will help sort through this.

good luck


thuruz says:

Posted on 16 Nov 2008

well before i started takint the "pill" i had this huge craanmp problem.. i mean.. puging and like really really sick ,, it was like.. i went to school and on the days me periods started i sat in class.. my face started getting white.. and then i had to go to the bathroom and puge... then my friends all knew .. yeah she is starting her periods today..

but after i started taking the pill it just doesn't happen any more:) today my skin is a lot clearer than before i started taking the pill.. but be carefull when you chose your pill... many girls i know have taken the yasmin pill and that does not work.. yeah.. they get pregnant.. and i know a girl with a migrene and when she started taking her pill she had hadache all day every day.. then she changed from that pill and to another and her head feels ok.. she still somtimes gets migrene but not like it was on her first pill :)


browneyes_09 says:

Posted on 18 Nov 2008

I have been taking birth control pills since I was 14... I took 3 different types: Orthtricyclon Lo (i think thats how u spell it) and it worked really good and it actually helped my skin A LOT!!!... I then took YAZ and it helped my cramps but it gave me a lot of acne so i wouldnt recommend it AT ALL!!... I am now taking Sprintec and i most say so far so good... I suggest that u should try different types of birth control pills until u find what works for u...

Good luck

(always be patient with birth control.... it takes time to show the actual results)!!


rinji_halfelf says:

Posted on 19 Nov 2008

It really depends. There is no clear cut answer. Every woman makes a different cocktail of hormones in her body, and each type of pill differs in the blend.

Some pills contain blanks sometime in the cycle, other pill brands use those blanks for an iron supplement. A lot of time we hurt and cramp during that time of month is because we are deficient in iron, or can't absorb iron very well.

Alternatively, if you want to solve your cramps problem, try eating foods rich in iron first. Spinach salad every evening or every other evening is good because it has vitamins and minerals that let you absorb your iron better.

If you are very similar to your mother cyclically and symptom wise, or any other relative, whatever pill she uses or have used and worked might be the first place to start.

Just be cautious of newer pills that come out or pill alternatives.

For instance, Depo Provera was one of the first birth control shots. It would last approx. 3 month ans was attractive because no one could forget to take their contraceptive. Later it was banned because it gave girls osteoporosis. It was also one of the worst contraceptives for weight gain and users would generally gain much more than the 5 pound water weight despite what the label said.

If the dermatologist can determine it's not how you care for your skin that's the problem, but fluctuating hormones, then it makes sense to take the pill for acne.

If your cramps are really bad, and change in diet doesn't help (give it at least a month or two of consistency), then seeing your gynecologist about it might be a better option.

Who you see depends on which is more of an issue for you. The cramps or your acne?

If you can deal with your cramps and they aren't that bad, I'd go to the dermatologist (provided you're not interested in the pill for it's 'intended use' anyway). What the derm will prescribe will more likely have less risk and unwanted side effects than the pill.

If your cramps are bad, or you think you might become sexually active soon, go to your gyno instead. And you might get the extra benefit of clearing up your face to boot.

I hope that clears some things up. :))


mallac says:

Posted on 20 Nov 2008

some cases it is thought that birth control pills reduce the affects of acne, it is not always the case and depends largely on the skin type, hygiene habits, and heredity factors,etc. So yeah Birth control pills may relieve PMS and cramps and in some cases acne but like i said its all depends on what is creating your acne eg hormones hygiene etc. The catch is that the negatives of the pill suck!! 1st you'll gain weight about 6kg's 2nd you could get acne yeast infections. Other side effects include headache, irregular periods, fatigue and abdominal pain.

Rather go to a dermatologist however read the brochures esp negative side effects!! un-less yr a homeopath in that case scrub scrub scrub lol but good luck!!!!!!


angitia41 says:

Posted on 29 Nov 2008

Some birth controls can help w/ acne.. As for cramps believe it or not some birth controls make them worse.....


zhenglulin says:

Posted on 14 Jan 2013


Tiffany Jewellery
Tiffany Jewellery
toms outlet store
toms outlet online
Tiffany And Co Bangles
Cheap Tiffany Bracelets
Tiffany Pendants
Cheap Tiffany Bracelets
Authentic Tiffany Necklaces
Cheap Tiffany Watches
Tiffany Earrings Jewellery Sale


viviheart says:

Posted on 12 May 2013

When I started started taking birth contro my cramps were stil painful and my acne went into overdrive. When I got tired of resembling a pepperoni pizza and sropped tain the pills and treated my acne and cramps individually sonce Im not sexually activre. For my cramps I would pop a motrin and wash it down with some water and a poptart (dont use motri. Or pamprin on an empty stomach unless you want ur stomach to twist into knots amd cause unbearable pain). Motrin was a lifesaver, before my cramps were so bad I missed school but now I dont even feel it. Everyone's different but they worked wonder for me. As for the acne I have been using Basis All Clear Bar antibacterial soap and its great. I use it at night because its a little drying around my nose. I also use an acne cream with benzoyl peroxisde. Hope i helped :)

Login To Answer